I am 135 pounds. I snorted a 2 lines of speed. Ive never used before. Things were fine. About 3 hours later I started to get extremely dizzy and confused. I started to loose perception of reality. I couldnt stop sweating. I had tunnel vision and it was very hard to see. When I would lay down my heart rate would near stop and my vision would almost blacken. The condition got worse over the next 4 hours. My nose then wouldn't stop bleeding and bled all over my chest. I doze in and out of consciousness. Fearing death I called 911. Paramedics reported heart rate of 187 bpm with high blood pressure. I lied to them and told them I had taken adderall. I went to the hospital was given fluids.
I have no idea what has happened here. Is this a meth overdose or merely coming off the meth or dehydration?
I dont have the answer that you are looking for but i just wanted to say...which ever it was please take this as a sign and stop what you are doing!! Next time you may not be so lucky! You are youngand have so much ahead of you dont throw it all out the door by using drugs. Drugs will bring you nothing but pain and trouble not to mention the chance of killing yourself along the way! So please stop, you are obviously being givin another chance.....dont take advantage of that.
adderall is an amphetamine as well so in a way u told the truth....i see so many young people in the ER after doing this sort of thig...heart attack or stroked out...never to wake up and be the same again....why do this ? i have one patient in the ICU 33 year old male.. parents wont take him home...this was due to a cocaine overdose which in reality is the same as speed/adderall etc...races the heart and can do permanent damage...he has "locked in syndrome"...he is awake and alert but can not move a muscle in his body...the family is uneducated and will not make him a dnr(do not resusitate)...he has been coded over and over,,,poor thing...he needs to go and find peace as he has paid more than dearly for his episode with cocaine that night 3 years ago
I can't answer your question. I do want to say please don't try that again. Drugs will ruin your life...as you can already see w/that one incident....they aren't good for you! I truly hope you learned your lesson at your age so you don't lose anymore of your life to drugs. They will not bring good to your life.....if you read some of the posts around here you are sure to see that!
and i realize i see the worst case scenarios...but they happen...anyone who reads this and realizes what can happen when ur heart rate is out the roof and ur bp is out the roof it is worth it for me to share with them...the heart and brain vessels can actually explode with so much pressure...and it can happen...for real!
Nose bleed was most likely caused by a variety of sympyoms........high blood pressure isnt good for anybody - extreme haert rates are similar - dehydration wouldnt make your nose bleed ..... nor would "pre-stroke sympyoms'. Although you do realize that the BP, heart rates and all certainly contribute to a cardio-vascular-cerebral event ??? It also doesnt hurt that coke is such a caustic material it will destroy flesh and bodies.
the nose bleed was probably due to local irritation from the drug u snorted...it burned right when u snorted it? that is ur body saying "dont snort this, it hurts" altho extreme high blood pressure can cause nose bleeds as well as headaches...u r probably fine..just dont play with fire as it willburn more than ur nasal passageways....too dangerous of a way to have fun...just too risky
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.